Publisher: Elsevier

Related content
Volume 69, Number 1, 30 April 1996

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Continuous Runge-Kutta(-Nystrom) methods with reduced phase-errors
pp. 1-11(11)
Authors: Cooper, J.J.; Appleby, M.C.; Boo-Keun, O.; Young, M.L.; Papageorgiou, G.; Tsitouras, C.

Favourites:Add to Favourites

On the choice of the initial value of a quadratic spline in positive interpolation
pp. 13-25(13)
Authors: Jones, R.B.; Mills, A.D.; Faure, J.; Lahtinen, A.

Favourites:Add to Favourites

Multiplicative algorithms for determining positive solutions of nonlinear equations
pp. 27-37(11)
Authors: Cervo, R.; Bertocci, F.; Turillazzi, S.; Giannetti, B.; Popkov, Y.S.

Favourites:Add to Favourites

Some infinite integrals with powers of logarithms and the complete Bell polynomials
pp. 39-47(9)
Authors: Johnson, M.H.; Vecera, S.P.; Bouma, R.H.B.; van den Boomgaard, T.; Smolders, C.A.; Strathmann, H.; Mijnlieff, P.F.; Kolbig, K.S.; Strampp, W.

Favourites:Add to Favourites

Discretization with variable time steps of an evolution equation with a positive-type memory term
pp. 49-69(21)
Authors: Ugolini, A.; Chiussi, R.; Hernandez, A.; Calvo, J.I.; Pradanos, P.; Tejerina, F.; McLean, W.; Thomee, V.; Wahlbin, L.B.

Favourites:Add to Favourites

High performance solution of partial differential equations discretized using a Chebyshev spectral collocation method
pp. 71-80(10)
Authors: Crawford, L.L.; Domjan, M.; Cyphers, C.; Paprzycki, M.; Karageorghis, A.

Favourites:Add to Favourites

Analytical and numerical studies of the convergence behaviour of the I transformation
pp. 81-112(32)
Authors: Poling, A.; Temple, W.; Foster, T.M.; Homeier, H.H.H.

Favourites:Add to Favourites

On the coupling of boundary integral and mixed finite element methods
pp. 113-124(12)
Authors: deputte, B.L.; Quris, R.; Meddahi, S.; Valdes, J.; Menendez, O.; Perez, P.

Favourites:Add to Favourites

Pseudospectra for the wave equation with an absorbing boundary
pp. 125-142(18)
Authors: Aloisi, A.M.; Carli, G.; Driscoll, T.A.; Trefethen, L.N.

Favourites:Add to Favourites
Favourites:Add to Favourites

Some properties of zeros of Sobolev-type orthogonal polynomials
pp. 171-179(9)
Authors: Mitchell, K.G.; Calton, J.L.; Threlkeld, R.C.; Schachtman, T.R.; Alfaro, M.; Lopez, G.; Rezola, M.L.

Favourites:Add to Favourites

Extension of the Lanczos and CGS methods to systems of nonlinear equations
pp. 181-190(10)
Authors: Focardi, S.; Tinelli, A.; Krzyworzcka, S.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more